Alert archive / Louisiana / River Flood Warnings in 2015
River Flood Warning 25, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Mar 30, 2015, 10:22 AM CDT for Saint Martin Parish, St. Mary Parish, Louisiana. It took effect at Apr 2, 2015, 7:00 AM CDT. It was in force for 51 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2015, 10:22 AM CDT (15:22 UTC)
- In effect from
- Apr 2, 2015, 7:00 AM CDT
- Expired
- Apr 4, 2015, 10:26 AM CDT
- In force
- 51 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Saint Martin Parish, LA, St. Mary Parish, LA
The river
Written for the forecast point Atchafalaya River at Morgan City (MCGL1).
- Action stage
- 4 ft
- Minor stage
- 6 ft
- Moderate stage
- 7 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
105
WGUS44 KLCH 301522
FLWLCH
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1022 AM CDT MON MAR 30 2015
...The National Weather Service in Lake Charles has issued a flood
warning for the following rivers in Louisiana...
Atchafalaya River At Morgan City
LAC099-101-310522-
/O.NEW.KLCH.FL.W.0025.150402T1200Z-150404T0000Z/
/MCGL1.1.ER.150402T1200Z.150402T1200Z.150403T1800Z.NO/
1022 AM CDT MON MAR 30 2015
The National Weather Service in Lake Charles has issued a
* Flood Warning for
the Atchafalaya River At Morgan City.
* from Thursday morning to Friday evening...or until the warning is
cancelled.
* At 9:00 AM Monday the stage was 5.4 feet.
* Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river is expected to rise to near flood stage
Thursday morning.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
&&
LAT...LON 2995 9147 2986 9139 2951 9154 2939 9113
2980 9110 2997 9124
$$10 follow-up statements
153
WGUS84 KLCH 310147
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
847 PM CDT MON MAR 30 2015
...The flood warning is cancelled for the following rivers in
Texas...
Pine Island Bayou Near Sour Lake
...The flood warning continues for the following rivers in
Louisiana...Texas...
Sabine River Near Deweyville
...The flood warning continues for the following rivers in
Louisiana...Texas..
Atchafalaya River At Morgan City
Neches River Near Town Bluff
LAC099-101-311547-
/O.CON.KLCH.FL.W.0025.150402T1200Z-150404T0000Z/
/MCGL1.1.ER.150402T1200Z.150402T1200Z.150403T1800Z.NO/
847 PM CDT MON MAR 30 2015
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* from Thursday morning to Friday evening...or until the warning is
cancelled.
* At 8:00 PM Monday the stage was 5.4 feet.
* Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river is expected to rise to near flood stage
Thursday morning.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
&&
LAT...LON 2995 9147 2986 9139 2951 9154 2939 9113
2980 9110 2997 9124
$$
LAC011-019-TXC351-361-311547-
/O.EXT.KLCH.FL.W.0021.000000T0000Z-150402T0112Z/
/DWYT2.1.ER.150317T1230Z.150328T0500Z.150401T1312Z.NO/
847 PM CDT MON MAR 30 2015
The Flood Warning continues for
The Sabine River Near Deweyville.
* until Wednesday evening...or until the warning is cancelled.
* At 7:45 PM Monday the stage was 25.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Wednesday morning.
* Impact...At stages near 25.0 feet...Lowest roads beside the river
flood around Deweyville and subject to being closed. In addition,
low-lying roads in Southwest Beauregard Parish are flooded
including Robert Clark Road. Flooding occurs on the south side of
Niblett Bluff Park with access roads to camp houses cut off around
the park. Access roads to the river in Northeastern Orange County
become flooded.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$
TXC241-457-311547-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150322T1201Z.000000T0000Z.NO/
847 PM CDT MON MAR 30 2015
The Flood Warning continues for
The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 8:30 PM Monday the stage was 68.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will continue to fall to a stage of 68.2 feet
by Wednesday morning.
&&
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415
$$
TXC199-245-310217-
/O.CAN.KLCH.FL.W.0016.000000T0000Z-150331T0959Z/
/SOLT2.1.ER.150312T1200Z.150315T2000Z.150330T2137Z.NO/
847 PM CDT MON MAR 30 2015
The Flood Warning is cancelled for
The Pine Island Bayou Near Sour Lake.
* At 7:45 PM Monday the stage was 24.9 feet.
* Fell below flood stage at 4:37 PM Monday.
* Flood stage is 25.0 feet.
* Forecast...The river will continue to fall to 23.0 feet by
Wednesday morning.
* Impact...At stages near 22.0 feet...River is at bankfull stage.
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445
$$379
WGUS84 KLCH 311534
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1034 AM CDT TUE MAR 31 2015
...The flood warning continues for the following rivers in
Louisiana...Texas...
Atchafalaya River At Morgan City
Sabine River Near Deweyville
...The flood warning continues for the following rivers in Texas..
Neches River Near Town Bluff
LAC099-101-010534-
/O.EXT.KLCH.FL.W.0025.150402T1200Z-150404T0600Z/
/MCGL1.1.ER.150402T1200Z.150402T1200Z.150404T0000Z.NO/
1034 AM CDT TUE MAR 31 2015
...Flood Warning extended until late Friday night...The Flood Warning
continues for
The Atchafalaya River At Morgan City.
* from Thursday morning to late Friday night...or until the warning
is cancelled.
* At 10:00 AM Tuesday the stage was 5.5 feet.
* Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river is expected to rise to near flood stage
Thursday morning.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
&&
LAT...LON 2995 9147 2986 9139 2951 9154 2939 9113
2980 9110 2997 9124
$$
LAC011-019-TXC351-361-010534-
/O.EXT.KLCH.FL.W.0021.000000T0000Z-150402T0300Z/
/DWYT2.1.ER.150317T1230Z.150328T0500Z.150401T1500Z.NO/
1034 AM CDT TUE MAR 31 2015
...Flood Warning extended until Wednesday evening...The Flood Warning
continues for
The Sabine River Near Deweyville.
* until Wednesday evening...or until the warning is cancelled.
* At 9:45 AM Tuesday the stage was 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue to fall to below flood stage by
tomorrow late morning.
* Impact...At stages near 25.0 feet...Lowest roads beside the river
flood around Deweyville and subject to being closed. In addition,
low-lying roads in Southwest Beauregard Parish are flooded
including Robert Clark Road. Flooding occurs on the south side of
Niblett Bluff Park with access roads to camp houses cut off around
the park. Access roads to the river in Northeastern Orange County
become flooded.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$
TXC241-457-010534-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150322T1201Z.000000T0000Z.NO/
1034 AM CDT TUE MAR 31 2015
The Flood Warning continues for
The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 10:16 AM Tuesday the stage was 68.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain near 68.3 feet.
&&
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415
$$496
WGUS84 KLCH 010122
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
822 PM CDT TUE MAR 31 2015
...The flood warning continues for the following rivers in
Louisiana...Texas...
Atchafalaya River At Morgan City
Sabine River Near Deweyville
...The flood warning continues for the following rivers in Texas...
Neches River Near Town Bluff
LAC099-101-011522-
/O.EXT.KLCH.FL.W.0025.150402T1200Z-150404T0000Z/
/MCGL1.1.ER.150402T1200Z.150402T1200Z.150403T1800Z.NO/
822 PM CDT TUE MAR 31 2015
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* from Thursday morning to Friday evening...or until the warning is
cancelled.
* At 7:00 PM Tuesday the stage was 5.6 feet.
* Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river is forecast to rise to near flood stage
Thursday morning.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
&&
LAT...LON 2995 9147 2986 9139 2951 9154 2939 9113
2980 9110 2997 9124
$$
LAC011-019-TXC351-361-011522-
/O.EXT.KLCH.FL.W.0021.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.150317T1230Z.150328T0500Z.000000T0000Z.NO/
822 PM CDT TUE MAR 31 2015
...Flood Warning extended until further notice...The Flood Warning
continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 7:45 PM Tuesday the stage was 24.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue to fall to a stage of 24.4 feet
by Thursday morning.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$
TXC241-457-011522-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150322T1201Z.000000T0000Z.NO/
822 PM CDT TUE MAR 31 2015
The Flood Warning continues for
The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 8:00 PM Tuesday the stage was 68.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain near 68.4 feet.
&&
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415
$$177
WGUS84 KLCH 011513
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1013 AM CDT WED APR 1 2015
...The flood warning continues for the following rivers in
Louisiana...
Atchafalaya River At Morgan City
...The flood warning continues for the following rivers in
Louisiana...Texas..
Sabine River Near Deweyville
Neches River Near Town Bluff
LAC099-101-020513-
/O.EXT.KLCH.FL.W.0025.150403T1200Z-150404T1200Z/
/MCGL1.1.ER.150403T1200Z.150403T1200Z.150404T0600Z.NO/
1013 AM CDT WED APR 1 2015
...Flood Warning extended until Saturday morning...The Flood Warning
continues for
The Atchafalaya River At Morgan City.
* from Friday morning to Saturday morning...or until the warning is
cancelled.
* At 9:00 AM Wednesday the stage was 5.6 feet.
* Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river is expected to rise to near flood stage Friday
morning.
* Impact...At stages near 6.0 feet...The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
&&
LAT...LON 2995 9147 2986 9139 2951 9154 2939 9113
2980 9110 2997 9124
$$
LAC011-019-TXC351-361-020513-
/O.CON.KLCH.FL.W.0021.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.150317T1230Z.150328T0500Z.000000T0000Z.NO/
1013 AM CDT WED APR 1 2015
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 9:45 AM Wednesday the stage was 24.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will remain near 24.5 feet.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$
TXC241-457-020513-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150322T1201Z.000000T0000Z.NO/
1013 AM CDT WED APR 1 2015
The Flood Warning continues for
The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 9:45 AM Wednesday the stage was 68.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will continue rising to near 68.5 feet by this
afternoon then begin falling.
&&
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415
$$604
WGUS84 KLCH 020115
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
815 PM CDT WED APR 1 2015
...The flood warning continues for the following rivers in
Louisiana...
Atchafalaya River At Morgan City
...The flood warning continues for the following rivers in
Louisiana...Texas...
Sabine River Near Deweyville
Neches River Near Town Bluff
LAC099-101-021515-
/O.EXT.KLCH.FL.W.0025.150403T1200Z-150404T1800Z/
/MCGL1.1.ER.150403T1200Z.150403T1200Z.150404T1200Z.NO/
815 PM CDT WED APR 1 2015
...Flood Warning extended until Saturday afternoon...The Flood
Warning continues for
The Atchafalaya River At Morgan City.
* from Friday morning to Saturday afternoon...or until the warning is
cancelled.
* At 7:00 PM Wednesday the stage was 5.6 feet.
* Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river is expected to rise to near flood stage Friday
morning.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
&&
LAT...LON 2995 9147 2986 9139 2951 9154 2939 9113
2980 9110 2997 9124
$$
LAC011-019-TXC351-361-021515-
/O.CON.KLCH.FL.W.0021.000000T0000Z-000000T0000Z/
/DWYT2.1.ER.150317T1230Z.150328T0500Z.000000T0000Z.NO/
815 PM CDT WED APR 1 2015
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 7:45 PM Wednesday the stage was 24.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue falling to near 24.2 feet by
Monday evening.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$
TXC241-457-021515-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150322T1201Z.000000T0000Z.NO/
815 PM CDT WED APR 1 2015
The Flood Warning continues for
The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 7:31 PM Wednesday the stage was 68.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain near 68.5 feet through Monday.
&&
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415
$$459
WGUS84 KLCH 021534
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1034 AM CDT THU APR 2 2015
...The flood warning continues for the following rivers in
Louisiana...Texas...
Atchafalaya River At Morgan City
Sabine River Near Deweyville
...The flood warning continues for the following rivers in Texas..
Neches River Near Town Bluff
LAC099-101-030534-
/O.EXT.KLCH.FL.W.0025.150404T1800Z-150406T0000Z/
/MCGL1.1.ER.150404T1800Z.150404T1800Z.150405T1800Z.NO/
1034 AM CDT THU APR 2 2015
...Flood Warning extended until Sunday evening...The Flood Warning
continues for
The Atchafalaya River At Morgan City.
* from Saturday afternoon to Sunday evening...or until the warning is
cancelled.
* At 10:00 AM Thursday the stage was 5.6 feet.
* Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river is expected to rise to near flood stage
Saturday early afternoon.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
&&
LAT...LON 2995 9147 2986 9139 2951 9154 2939 9113
2980 9110 2997 9124
$$
LAC011-019-TXC351-361-030534-
/O.EXT.KLCH.FL.W.0021.000000T0000Z-150407T0000Z/
/DWYT2.1.ER.150317T1230Z.150328T0500Z.150406T1200Z.NO/
1034 AM CDT THU APR 2 2015
The Flood Warning continues for
The Sabine River Near Deweyville.
* until Monday evening...or until the warning is cancelled.
* At 9:45 AM Thursday the stage was 24.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 24.4 feet by this
afternoon. The river will fall below flood stage Monday morning.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$
TXC241-457-030534-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150322T1201Z.000000T0000Z.NO/
1034 AM CDT THU APR 2 2015
The Flood Warning continues for
The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 10:16 AM Thursday the stage was 68.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will continue rising to near 68.6 feet by this
afternoon then begin falling.
&&
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415
$$216
WGUS84 KLCH 030150
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
850 PM CDT THU APR 2 2015
...The flood warning continues for the following rivers in
Louisiana...Texas...
Sabine River Near Deweyville
...The flood warning continues for the following rivers in
Louisiana...Texas...
Atchafalaya River At Morgan City
Neches River Near Town Bluff
LAC099-101-031550-
/O.CON.KLCH.FL.W.0025.150404T1800Z-150406T0000Z/
/MCGL1.1.ER.150404T1800Z.150404T1800Z.150405T1800Z.NO/
850 PM CDT THU APR 2 2015
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* from Saturday afternoon to Sunday evening...or until the warning is
cancelled.
* At 8:00 PM Thursday the stage was 5.7 feet.
* Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river is expected to rise to near flood stage
Saturday early afternoon.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
&&
LAT...LON 2995 9147 2986 9139 2951 9154 2939 9113
2980 9110 2997 9124
$$
LAC011-019-TXC351-361-031550-
/O.EXT.KLCH.FL.W.0021.000000T0000Z-150406T1200Z/
/DWYT2.1.ER.150317T1230Z.150328T0500Z.150406T0000Z.NO/
850 PM CDT THU APR 2 2015
The Flood Warning continues for
The Sabine River Near Deweyville.
* until Monday morning...or until the warning is cancelled.
* At 7:45 PM Thursday the stage was 24.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Sunday evening.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$
TXC241-457-031550-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150322T1201Z.000000T0000Z.NO/
850 PM CDT THU APR 2 2015
The Flood Warning continues for
The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 8:15 PM Thursday the stage was 68.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain near 68.6 feet.
&&
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415
$$151
WGUS84 KLCH 031506
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1006 AM CDT FRI APR 3 2015
...The flood warning continues for the following rivers in
Louisiana...
Atchafalaya River At Morgan City
LAC099-101-040506-
/O.EXT.KLCH.FL.W.0025.150405T1200Z-150406T1200Z/
/MCGL1.1.ER.150405T1200Z.150405T1200Z.150406T0600Z.NO/
1006 AM CDT FRI APR 3 2015
...Flood Warning extended until Monday morning...The Flood Warning
continues for
The Atchafalaya River At Morgan City.
* from Sunday morning to Monday morning...or until the warning is
cancelled.
* At 9:00 AM Friday the stage was 5.7 feet.
* Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river is expected to rise to near flood stage Sunday
morning.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
&&
LAT...LON 2995 9147 2986 9139 2951 9154 2939 9113
2980 9110 2997 9124
$$207
WGUS84 KLCH 040154
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
854 PM CDT FRI APR 3 2015
...The flood warning continues for the following rivers in
Louisiana...Texas...
Atchafalaya River At Morgan City
Sabine River Near Deweyville
...The flood warning continues for the following rivers in Texas..
Neches River Near Town Bluff
LAC099-101-041554-
/O.EXT.KLCH.FL.W.0025.150405T1200Z-150407T0600Z/
/MCGL1.1.ER.150405T1200Z.150405T1200Z.150407T0000Z.NO/
854 PM CDT FRI APR 3 2015
...Flood Warning extended until late Monday night...The Flood Warning
continues for
The Atchafalaya River At Morgan City.
* from Sunday morning to late Monday night...or until the warning is
cancelled.
* At 8:00 PM Friday the stage was 5.8 feet.
* Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river is expected to rise to near flood stage Sunday
morning.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
&&
LAT...LON 2995 9147 2986 9139 2951 9154 2939 9113
2980 9110 2997 9124
$$
LAC011-019-TXC351-361-041554-
/O.EXT.KLCH.FL.W.0021.000000T0000Z-150406T0600Z/
/DWYT2.1.ER.150317T1230Z.150328T0500Z.150405T1800Z.NO/
854 PM CDT FRI APR 3 2015
The Flood Warning continues for
The Sabine River Near Deweyville.
* until late Sunday night...or until the warning is cancelled.
* At 7:45 PM Friday the stage was 24.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 24.3 feet by
tomorrow early afternoon. The river will fall below flood stage
Sunday early afternoon.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$
TXC241-457-041554-
/O.CON.KLCH.FL.W.0018.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150312T0200Z.150322T1201Z.000000T0000Z.NO/
854 PM CDT FRI APR 3 2015
The Flood Warning continues for
The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 8:31 PM Friday the stage was 68.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain near 68.6 feet.
&&
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415
$$427
WGUS84 KLCH 041526
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1026 AM CDT SAT APR 4 2015
...The flood warning is cancelled for the following rivers in
Louisiana...
Atchafalaya River At Morgan City
LAC099-101-041556-
/O.CAN.KLCH.FL.W.0025.000000T0000Z-150407T0600Z/
/MCGL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1026 AM CDT SAT APR 4 2015
The Flood Warning is cancelled for
The Atchafalaya River At Morgan City.
* At 9:00 AM Saturday the stage was 5.7 feet.
* Flood stage is 6.0 feet.
* Impact...At stages near 5.0 feet...Floodwall gates will be closed
to protect against higher stages. Vessel traffic will be affected
by stronger river current and vessel traffic safety rules will be
strictly enforced by the U.S. Coast Guard.
&&
LAT...LON 2995 9147 2986 9139 2951 9154 2939 9113
2980 9110 2997 9124
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Mar 30, 9:16 AM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Mar 30, 9:16 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 916 AM CDT MON MAR 30 2015 .UPDATE...THE PREVIOUS FORECAST REMAINS ON TARGET THIS MORNING AND NO CHANGES ARE NEEDED AT THIS TIME. && .PREV DISCUSSION... /ISSUED 654 AM CDT MON MAR 30 2015/ DISCUSSION... 30/12Z TAF ISSUANCE. AVIATION... WINDS DIMINISHED ACRS THE AREA OVERNIGHT...ALLOWING FOR THE DEVELOPMENT OF SOME PATCHY FOG WITH VSBYS VARYING FM P6SM DOWN TO AROUND 1SM AT TIMES. IN ADDITION...SOME SCT/BKN STRATOCU BETWEEN 2500-3500 FT WAS STREAMING OVER THE REGION. MVFR/IFR CONDITIONS WILL GRADUALLY IMPROVE TO VFR THROUGH 14-15Z WITH WINDS BECOMING SW 5-10 KT. WINDS WILL DECREASE IN THE EVENING...AND COMBINED WITH LOW LVL MOISTURE...SHOULD PROVIDE FOR THE RETURN OF FOG AND LOW CLOUDS BY 05-06Z. 24 PREV DISCUSSION... /ISSUED 423 AM CDT MON MAR 30 2015/ DISCUSSION... A NEARLY STATIONARY FRONTAL BOUNDARY ACROSS THE ARKLATEX REGION IS EXPECTED TO REMAIN NORTH OF THE FORECAST AREA...AS HIGH PRESSURE AT THE SURFACE AROUND FLORIDA WILL CONTINUE TO RIDGE INTO THE REGION. THEREFORE...SOUTHERLY FLOW OFF THE GULF WILL PREVAIL OVER THE NEXT FEW DAYS...WITH WARM TEMPERATURES AND A GRADUAL INCREASE IN MOISTURE. WITH THAT...A FEW MORE CLOUDS CAN BE EXPECTED WITH DAYTIME HEATING...ALTHOUGH NO SHOWER ACTIVITY IS EXPECTED AS WEAK RIDGING AND DRY AIR IN THE MID LEVELS WILL ALSO PREVAIL. WITH LIGHT WINDS AT NIGHT...AND DECENT MOISTURE IN THE LOW LEVELS...LOW CLOUDS AND PATCHY FOG WILL BE POSSIBLE LATE NIGHT...DISSIPATING DURING THE EARLY MORNING. BY WEDNESDAY...UPPER LEVEL PATTERNS FLATTENS OUT...AND AN UPPER LEVEL LOW CURRENTLY WEST OF THE BAJA WILL OPEN UP AND MOVE ACROSS THE FORECAST AREA. THIS WILL HELP MOISTEN UP THE MID LEVELS...ALONG WITH BRINGING SOME EXTRA LIFT...THAT WILL ALLOW FOR THE CHANCE OF SHOWERS AND A FEW THUNDERSTORMS. FOR THE END OF THE WEEK INTO THE HOLIDAY WEEKEND...AN UPPER LEVEL TROUGH MOVING OUT OF THE NORTHERN PLAINS...WILL DIG DOWN THE SOUTH AND HELP PUSH A COLD FRONT ACROSS THE FORECAST AREA LATE FRIDAY NIGHT INTO SATURDAY MORNING. A FEW SHOWERS AND THUNDERSTORMS AGAIN CAN BE EXPECTED RIGHT AHEAD AND RIGHT BEHIND THE FRONT. TEMPERATURES WILL COOL OFF...AND INSTEAD OF BEING AROUND 5 DEGREES ABOVE NORMAL...WILL BE AROUND 5 DEGREES BELOW NORMAL. AFTER A BREAK IN RAIN CHANCES FOR SATURDAY AFTERNOON INTO SATURDAY EVENING...AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS LATE SATURDAY NIGHT INTO EASTER SUNDAY. THIS WILL HELP KEEP SKIES CLOUDY DURING THIS PERIOD WITH A CHANCE FOR SHOWERS. RUA MARINE... HIGH PRESSURE AT THE SURFACE WILL REMAIN EAST OF THE COASTAL WATERS THROUGH THE END OF THE WEEK. THIS WILL KEEP A SOUTHERLY WIND PATTERN OVER THE COASTAL WATERS. WINDS WILL MAINLY BE ON THE LIGHT SIDE UNTIL THURSDAY. WINDS ON THURSDAY MAY INCREASE SOME ON THURSDAY AS LOW PRESSURE DEVELOPS OVER THE SOUTHERN PLAINS INCREASING THE PRESSURE GRADIENT. A FEW SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE BY WEDNESDAY...AS A WEAK UPPER LEVEL DISTURBANCE MOVES ACROSS. RUA && .PRELIMINARY POINT TEMPS/POPS... AEX 80 60 82 60 / 10 10 10 10 LCH 79 62 80 63 / 10 10 10 10 LFT 81 62 82 62 / 10 10 10 10 BPT 80 63 80 64 / 10 10 10 20 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. && TINGLER
Hazardous weather outlook, Mar 30, 4:51 AM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 451 AM CDT MON MAR 30 2015 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 311200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 451 AM CDT MON MAR 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT PATCHY FOG WILL BE POSSIBLE DURING THE LATE NIGHT AND EARLY MORNING. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RAIN CHANCES WILL ENTER THE FORECAST ON WEDNESDAY AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS PRODUCING SHOWERS AND A FEW THUNDERSTORMS. RAIN CHANCES WILL OCCUR AGAIN OVER THE WEEKEND JUST AHEAD AND BEHIND A COLD FRONT. SOME BRIEF HEAVY RAINFALL AND OCCASIONAL LIGHTNING WILL BE POSSIBLE WITH ANY THUNDERSTORM THAT DEVELOPS DURING THIS PERIOD. HOWEVER...NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-311200- SABINE LAKE-CALCASIEU LAKE-VERMILLION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 451 AM CDT MON MAR 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW SHOWERS AND THUNDERSTORMS CAN BE EXPECTED WITH AN UPPER LEVEL DISTURBANCE MOVING ACROSS ON WEDNESDAY...AND AGAIN WITH A COLD FRONT ON SATURDAY. ANY THUNDERSTORM THAT DEVELOPS DURING THIS PERIOD MAY PRODUCE BRIEF HEAVY RAINFALL REDUCING VISIBILITIES AND OCCASIONAL CLOUD TO WATER LIGHTNING. ALSO...NORTH WINDS WILL INCREASE BEHIND THE FRONT ON SATURDAY INTO EARLY SUNDAY...WITH THE POSSIBILITY OF SMALL CRAFT EXERCISE CAUTION OR SMALL CRAFT ADVISORY CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RUA
Nearby
River Flood Warnings in Louisiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.